English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Factorization homology and calculus à la Kontsevich Soibelman

MPS-Authors
/persons/resource/persons235444

Horel,  Geoffroy
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Horel_Factorization_oa_2017.pdf
(Any fulltext), 334KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Horel, G. (2017). Factorization homology and calculus à la Kontsevich Soibelman. Journal of Noncommutative Geometry, 11(2), 703-740. doi:10.4171/JNCG/11-2-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0976-E
Abstract
There is no abstract available